View : 69 Download: 0

Skew m-Complex Symmetric Operators

Title
Skew m-Complex Symmetric Operators
Authors
Cho, MuneoKo, EungilLee, Ji Eun
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2019
Journal Title
FILOMAT
ISSN
0354-5180JCR Link
Citation
FILOMAT vol. 33, no. 10, pp. 2975 - 2983
Keywords
Skew m-complex symmetric operator(m,C)-Isometric operator
Publisher
UNIV NIS, FAC SCI MATH
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
In this paper we study skew m-complex symmetric operators. In particular, we show that if T is an element of L(H) is a skew m-complex symmetric operator with a conjugation C, then e(itT), e(-itT), and e(-itT)* are (m, C)-isometric for every t is an element of R. Moreover, we examine some conditions for skew m-complex symmetric operators to be skew (m - 1)-complex symmetric.
DOI
10.2298/FIL1910975C
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE